# SDR 95ZZZX6584

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NH
- Make and model: Bell 206L
- Aircraft serial: 46610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110241
- Condition: Cracked
- Location: Center Post
- Part time: 20,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION OF THE CENTER POST AREA, MECHANIC NOTED A CRACK IN THE LT VERTICAL STIFFENER, P/N 206-033-110-241.  THE CRACK WAS APPARENTLY THROUGH THE WHOLE STIFFENER.  REPLACED LT VERTICAL STIFFENER, P/N 206-033-110-241, IAW AC43.13-A, CHAPTER 2, SECTION 3, AND 206 SRM-1, REPAIR 5-1-1.
